# SDR CHQA20131006362

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 21,655 hours, 18,926 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,365 hours, 25,659 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WING ANTI-ICE FAIL MESSAGE ALONG WITH AN ICING CONDITIONS ANTI-ICE INOPERATIVE MESSAGE.  DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SUCCESSFUL OPS CHECKS OF THE ANTI-ICING SYSTEM WITH NO DEFECTS NOTED.
